# SDR MYWA110075

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 28,798 hours, 10,291 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Filter
- Condition: Dirty
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  CAL POSITION ON RADAR SHOWS RADAR RETURNS ON ECLECTICALLY ACTIVE THUNDERSTORMS AS LIGHT RAIN, MANUAL POSITIONS FUNCTION NORMALLY.  FOUND WX RADAR RT FILTER DIRTY.  CLEANED IAW B737-800 AMM 34-43-09 PG 701, OPS CHECKED GOOD IAW B737-800 AMM 34-43-00 PG 501.  NO DEFECTS NOTED.
